On certain properties of multiple series and Fourier transforms
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions, Tome 190 (1989), pp. 88-101
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1989_190_a5,
author = {M. I. Dyachenko},
title = {On certain properties of multiple series and {Fourier} transforms},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {88--101},
year = {1989},
volume = {190},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1989_190_a5/}
}
M. I. Dyachenko. On certain properties of multiple series and Fourier transforms. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions, Tome 190 (1989), pp. 88-101. http://geodesic.mathdoc.fr/item/TM_1989_190_a5/